# SDR IPXA2022100386780

- Difficulty date: September 11, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 84,028 hours, 17,907 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC70581
- Condition: Corroded
- Location: Bs 1986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CEMPENNAGE THRU ACCESS 311 INSIDE AREA UPPER FWD COMP L/H SIDE FUSELAGE SKIN HAS CORROSION NEAR AT NUT PLATE AT BETWEEN STA 1986.798 CANT STA 2014.982 AND BETWEEN L10L - L11L .REMOVED, REPAIRED CORRODED AFT SKIN  BETWEEN STA 1986.798 AND CANT-STA 2014.982 AND BETWEEN L10L -L11L IAW VT-SAA EA 011-5330-01-A9704 REV. I/R AND UPS EO MD11-5330-84806-A AND FAA 8100-9.
